MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE METER
Model Number 9740
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.Customer's weight was not provided.
 
Event or Problem Description
At 8:16 p.M., the customer performed blood glucose tests with the contour next link meter and a non-ascensia meter obtaining readings of 261 mg/dl and 119 mg/dl respectively.There was no allegation of an adverse event.The customer did not have any test strips left, therefore, the test strips are not expected to be returned.A replacement meter kit was sent to the customer.Since the strip information was not provided, this report will be submitted under the meter information.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next link meter.No test strips were returned for evaluation.An in-house testing was performed using the returned meter with in-house contour next test strips, which gave satisfactory performance.

Brand Name
CONTOUR NEXT LINK
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key9138682
Report Number1810909-2019-00425
Device Sequence Number2928822
Product Code NBW
UDI-Device Identifier00301939740013
UDI-Public00301939740013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9740
Device Catalogue Number9740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2019
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date10/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR